MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VIGILANT X4 CRT-D; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION VIGILANT X4 CRT-D; IMPLANTABLE DEVICE
Model Number G248
Medical Device Problem Code Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an in-office visit there was difficulty interrogating this cardiac resynchronization therapy defibrillator (crt-d).Troubleshooting was performed and a magnet was placed over the device however, there were no beeping tones.Another programmer was used, and the device was still unable to be interrogated.It was noted there was a recent remote interrogation from a few days ago and estimated battery longevity was at four and a half years.At this time, the device remains in service.No adverse patient effects were reported.

Brand Name
VIGILANT X4 CRT-D
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17555820
Report Number2124215-2023-43779
Device Sequence Number11981814
Product Code NIK
UDI-Device Identifier00802526589300
UDI-Public00802526589300
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/13/2019
Device Model NumberG248
Device Catalogue NumberG248
Device Lot Number376309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2023
Initial Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale